# SDR R61A20120053

- Difficulty date: January 24, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 11,278 hours, 9,023 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Trim Panel
- Part number: 17059521001
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND AFT HALF AFT GALLEY ENTIRE METAL STRIPS IN BETWEEN MID SECTION SHOW EVIDENCE OF CORROSION.  MX REMOVED AND REPLACED METAL STRIP ON AFT GALLEY IAW EMB 175 AMM 25-00-23, AND REMOVED CORROSION IAW EMB 175 SRM 51-12-01.  P/N 170-59521-001, CDSP2200-11, 170-59523-001.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
